# SDR AALA981755

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 990 BELL FRAME TOP DENTED AND WEB BUCKLED 2 PLACES BETWEEN STRINGER 25L AND 26L.  REMOVED 20 INCHES DAMAGE, PREPARED SURFACE, INSTALLED 29 INCHES DOUBLER 7075 T-6 .071.  BOTTOM ROW 27 EA 8-8 RIVETS, CENTER ROW 34 EA 6-8 RIVETS, TOP ROW 7 EACH RIVETS PER 51-40-3.  (M)
